# SDR UIEA2018112982729

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,913 hours, 15,650 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Bulb
- Part number: 1865
- Condition: Inoperative
- Location: Fueling Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING PANEL LIGHT INOP.( RELAMPED FUEL PANEL SERVICE LIGHT IAW B767 AMM 33-31-00 OP'S CHECK GOOD. )
